Tinnitus Spike from Diclofenac/Voltaren Gel (Used it on My Back)

Discussion in 'Support' started by Matt9, Aug 7, 2021.

    1. Matt9

      Matt9 Member

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Unknown
      Some days ago I took Diclofenac gel for three days on my back. Now I read it is ototoxic.

      These last few days my tinnitus has been crazy and I fear it is due to the Diclofenac.

      I am afraid I damaged my already frail hearing forever.

      Has someone experienced the same with Voltaren / Diclofenac?

      Did the spike subside?
      Or is it permanent?

      Thanks to everyone who will respond.
       
      • Hug Hug x 1
    2. AUTHOR
      AUTHOR
      Matt9

      Matt9 Member

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Unknown
      Anyone?

      I am kinda scared.
       
      • Hug Hug x 1
    3. Óscar PP

      Óscar PP Member

      Tinnitus Since:
      Nov 2020
      Cause of Tinnitus:
      Coronavirus
      I've only used Voltaren in my arms and shoulder, no change in tinnitus. But I also don't experience spikes from ototoxic drugs like Ibuprofen.
       
    4. SectorClear

      SectorClear Member

      Tinnitus Since:
      04/20/2021
      Cause of Tinnitus:
      TMJ/ETD/stress
      Diclofenac is one of the only things that helps my tinnitus, I take 50mg once or twice daily for a few months now. Mine is caused by TMJ (they think) and inflammation from my jaw muscles right by the ear muscles. It doesn't get rid of it but I notice that it takes it down a notch, eg right now my T is at a 9 where it was at a 10 an hour ago when I took it.
       
Loading...

Share This Page